MAUDE Adverse Event Report: COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 673656
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information is received at a later date, this report will be updated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported during use of the tubing came out from the pump, and the pieces didn¿t stay together.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7176918
Report Number1282497-2018-00027
Device Sequence Number19194444
Product Code LZH
UDI-Device Identifier10884521028166
UDI-Public10884521028166
Combination Product (Y/N)N
Initial Reporter CountryPM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2018
Device Model Number673656
Device Catalogue Number673656
Device Lot Number142480087X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1